# SDR IPXA2016100408941

- Difficulty date: September 14, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC25404
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT INBD FLAP HINGE FAIRING OB SIDE PANEL LANDING CORRODED BEYOND ALLOWABLE LIMTS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PANEL LANDING IAW DWG ARC2540 AND SRM 51-35-02.
